MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIBRIDGE EC5 ID-MODULE

PHILIPS MEDICAL SYSTEMS INTELLIBRIDGE EC5 ID-MODULE
Model Number 865114
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported problems with the alarm transfer on their intellibridge ec10 module.There was no adverse event reported.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
INTELLIBRIDGE EC5 ID-MODULE
Common Device Name
INTELLIBRIDGE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key9738637
Report Number9610816-2020-00060
Device Sequence Number765291
Product Code MHX
UDI-Device Identifier00884838015951
UDI-Public(01)00884838015951
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865114
Device Catalogue Number865115
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1